# SDR ASAA2021050234713

- Difficulty date: May 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 47,542 hours, 14,281 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2905
- Condition: Failed
- Location: Lt A/C Bay
- Part time: 63,788 hours, 36,718 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PACK TEMP CONTROL VALVE FAILED. GROUNDED - YES. PACK ZONE TEMPERATURE CONTROL BITE SHOWS LH PACK TCV FAILED. REMOVED TEMPERATURE CONTROL VALVE PER B737-800 AMM 21-51-10-000-801. INSTALLED TCV PER AMM 21-51-10-400-801 PERFORMED GROUND VERIFICATION TEST PER AMM 21-51-10-400-801. PARA F GROUND VERIFICATION TEST PASSED.
